# SDR GTIA2023032037049

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 17,774 hours, 7,693 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT/DIRTY SOCK SMELL ON FINAL -REFL/P'S 2935641-1, 2935642-1&2, & 2935647-1. TOOK A/C FOR ENGINE RUN UP & HIGH POWER. NO SMELL NOTED AT THIS TIME. WORK DONE IN REF W/AMM 71-00-00. A/C FOR CONTINUE SERVICE PER MAINT. DIR. LINTON, GUYAIN (60959).
